# SDR DALA2018123197451

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 38,096 hours, 25,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AFT EXIT SIGN FLASHING. ON GROUND LIGHTS WOULD NOT TEST. MAINTENANCE REPLACED AFT EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PER B717 AMM 33-51. TEST WAS GOOD. (LP #4845162)
